# SDR R61A2024022630082

- Difficulty date: February 2, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N722YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000496
- Aircraft time: 19,632 hours, 13,629 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17004078001
- Condition: Corroded
- Location: Frm 19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

******MAJOR*****FWD FUSELAGE FR 19 LBL 11 FOUND TO HAVE CORROSION ON CROSSBEAM. CROSSBEAM WAS REPAIRED IAW EMB175 SRM AND ETD 2024-170-003553*******MAJOR*****
